# SDR RNV2005F00000

- Difficulty date: January 19, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N305PW
- Make and model: Cessna 208B
- Aircraft serial: 208B0828
- Engine: Pwa PT6*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Drive Shaft
- Condition: Sheared
- Location: Scavange Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACCESSORY DRIVE SHAFT ON THE EXTERNAL SCAVANGE PUMP SHEARED, RESULTING IN A LOSS OF OIL PRESSURE.  PILOT DIVERTED THE FLIGHT.  AIRCRAFT COMPONENTS OR SYSTEMS THAT RESULT IN TAKING EMERGENCY ACTIONS DURING FLIGHT (EXCEPT ACTION TO SHUTDOWN AN ENGINE).
